# SDR DXTA2022060362170

- Difficulty date: June 3, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N540QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0083
- Aircraft time: 4,975 hours, 3,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Stage of operation: NR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG EXIT LIGHT: AISLE PATH LIGHT IN LAV IS INOP. LIGHT DOES NOT WORK WITH EMER LIGHT SWITCH ON OR WITH AIRCRAFT BATTERIES ON.//CORRECTIVE ACTION// TS TO A BAD DIODE AND BROKEN WIRE AT AISLE PATH LIGHT CONNECTION IN THE LAV PF2010. REPLACED DIODE AND
REPAIRED BOKEN CONNECTION. TAW CESSNA MODEL 680A INTERIOR WD 25-92-06. PERFORMED E LIGHT CHECK WITH NO
DEFECTS NOTED IAW CESSNA 680A AMM 33-50-00.
SPLICE OFF/ON P/N M81824/1-1 S/N OFF/ON N/A
DIODE OFF/ON P/N S3106-4 S/N OFF/ON N/A
